RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 1, Pages 15–18 (Mi dan22800)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the existence of a solution to a Frankl problem

Yu. V. Devingtal'

Perm State University

Full text: PDF file (432 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 21.09.1957

Citation: Yu. V. Devingtal', “On the existence of a solution to a Frankl problem”, Dokl. Akad. Nauk SSSR, 119:1 (1958), 15–18

Citation in format AMSBIB
\Bibitem{Dev58}
\by Yu.~V.~Devingtal'
\paper On the existence of a solution to a Frankl problem
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 1
\pages 15--18
\mathnet{http://mi.mathnet.ru/dan22800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0098241}
\zmath{https://zbmath.org/?q=an:0080.31001}


Linking options:
  • http://mi.mathnet.ru/eng/dan22800
  • http://mi.mathnet.ru/eng/dan/v119/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, “On the theory of the Frankl problem for equations of mixed type”, Izv. Math., 81:1 (2017), 99–136  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:33
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019